# SDR EIAA200660

- Difficulty date: April 22, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK EMERGENCY EXIT SIGN INOP ON BATTERY ACCESS PANEL.  REPLACED EMERGENCY LIGHT ASSEMBLY PER MM 33-51-07, OPS CHK GOOD PER MM 33-51-00.
